# SDR ASAA2020012161900

- Difficulty date: January 16, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 17,353 hours, 5,586 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT STAYS ILLUMINATED ON RECALL RESET CLEARS LIGHT. GROUNDED - YES. BITE TEST ACCOMPLISHED IAW B737-900 FIM 21-62 TASK 801. THIS PACK- TCV MSG SEEN ON RIGHT PACK/ZONE TEMP CONTROLLER. FIM 21-62TASK 831 ACCOMPLISHED. FAULT CLEARED. NO FAULTS SEEN ON (PZTC)-2 NO FAULTS SEEN OVERHEAD WHEN SIX PACK RECALL IS PRESSED. SYSTEM NOW CONSIDERED SERVICEABLE.
